# SDR KCSA201801171015

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 97,827 hours, 15,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT BS 1180 ON THE RT TENSION TIE.
